# SDR COMA2010071290005

- Difficulty date: July 5, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 6,312 hours, 3,905 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Spoiler Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN FLT SPOILER LEVER WAS PULLED RECEIVED I/B FLT SPOILERS AND I/B SPOILERONS CAUTION MSG.  FOLLOWED QRH, MSG PERSISTED.  EMERGENCY DECLARED, A/C LANDED SAFELY.  THIS FAULT IS INCLUDED IN THE FIM NUISANCE FAULT LIST.  RESET SPOILER SYSTEM PER EICAS NUISANCE MSG RESET PROCEDURE.  NO FURTHER DEFECTS NOTED.
